# SDR GXPA00014

- Difficulty date: May 25, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N613GA
- Make and model: Amd FALCON
- Aircraft serial: 77
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SDF - DOOR LIGHT WILL NOT GO OUT.  OKAY TO DEFER PER MEL 52-1.  (X)
